# SDR 2003F00463

- Difficulty date: January 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5260 · Entrance Stairs
- Part: Torque Box
- Condition: Cracked
- Location: Air Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON AIRSTAIR TORQUE BOX, STATION 1263.  CUTOUT CRACKED AREA AND INSTALLED DOUBLER.  (M)
